How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 31230
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

3days ago I started drinking bioslim tea bag and I had terrible

Customer Question

3days ago I started drinking bioslim tea bag
and I had terrible tummyache and diarrhea. I spot visible blood too
2 days back I drank and same thing happen
I stop for yesterday and I didn't think any alcohol. No blood spotted.
today, only happen in the evening. And it's towards the end of my urination
Submitted: 2 years ago.
Category: Health
Customer: replied 2 years ago.
I'm 24yr
No family history of any kidney disease
Only feel hot sensation while urination
No abdomen pain.
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
You are likely intolerant to bioslim tea causing the abdominal pain, diarrhea.
However blood in the urine is unusual.
And you mentioned about hot sensation.
This can be a separate issue.
You may have urinary tract infection ( UTI).
Please drink plenty of fluids.
If no improvement by tomorrow, please see your doctor for urinalysis and antibiotics if needed for infection.
Avoid bioslim tea also.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****
Customer: replied 2 years ago.
I am not able to pass a drug test.
Please advise.
The blood has clots and also in fluids.
The episodes happens only I drank alcohol.
And strong urination smell
Expert:  Dr Basu replied 2 years ago.
I will opt out for another expert since this is a drug testing question.
Customer: replied 2 years ago.
Pls do advise further on possibilites of infections, seriousness and self treatment that I could attend to for now
Customer: replied 2 years ago.
Sorry what I meant was I am actually on this medication verapamil HCI 40mg prescribed by hospital doc as I have SVT.
Expert:  Dr. Chip replied 2 years ago.
Hi What did you mean by not being able to pass a drug test?
Customer: replied 2 years ago.
I heard from a friend that as long as I am on medication It means that I will not pass a drug test. So i stated it that way. Im not sure if it's true as I have mentioned the medication that I'm taking right now.
Expert:  Dr. Chip replied 2 years ago.
OK but why would you have to take a drug test?
Customer: replied 2 years ago.
I Google and friend told me that it's doctor normal procedure that they will take urine sample for some test *medication is drug isnt it? And im on this verapamil, to my understanding as long as i am on medication, meaning the test will not be accurate. Have I actually gathered wrong info?
Customer: replied 2 years ago.
Sorry if I have caused any misunderstanding in my sentence because I am from indonesia and my English not really good.
Expert:  Dr. Chip replied 2 years ago.
Yes you have. What you need is a simple urinalysis to check for a bladder infection and that test won't be affected by the verapamil. That isn't a very serious infection and it's easily treated with a course of antibiotics. For now you can try cranberry juice and a lactobacillus probiotic but I suggest you see a doctor.
Let me know if you need any more information please
Customer: replied 2 years ago.
The doctor that prescribe verapamil did not say I will need let any family doctor know about this medication. And I told my family doctor about this, she said i must let any doctor know this medicine I'm taking now before they prescribe me any medication and cause implications. So I thought this medication is serious
Expert:  Dr. Chip replied 2 years ago.
There is not problem at all with taking, say Septra DS or macrobid for the infection even if you take verapamil. There could be a heart arrhythmia problem if the antibiotic were an erythromycin type but the doctor should have no problem giving you either Septra DS or macrobid